| Model Number |
EX061703CS |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 10/2022).Device pending return.
Event or Problem Description
It was reported that during stent deployment procedure, the stent allegedly fractured while advancing on catheter through sheath.It was further reported that another device was used to complete the procedure.There was no reported patient injury.
Additional Manufacturer Narrative
H10: upon further review, it was identified that the report mfr# 9681442-2021-00255 is duplicate of another report mfr# 9681442-2021-00246.All information will be further captured under the mfr# 9681442-2021-00246.H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H10: d4 (expiry date: 10/2022), g3.H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description